MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PLI GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA PLI GVF INS 4 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-04-010
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Whilst opening the insert, the scrub nurse noticed a hole about 1cm long in the inner packaging of the implant.The box and cellophane showed no signs of damage.I have attached photos of the 2 inner packaging.Surgical delay of 5 minutes occurred.No adverse affects on patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : device associated with this report was not received for examination.All available photograph evidence was reviewed and found the package had a cut.It can be determined that device sterility was compromised due to the damage identified.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : product code 158104010, lot number d21061369 was manufactured on 21-jun-2021.44 pcs parts were manufactured per specification and all raw material met specification.No non-conformances / manufacturing irregularities were identified.Device history review : a manufacturing record evaluation was performed for the finished device(product code: 158104010/lot number: d21061369), and no non-conformances / manufacturing irregularities were identified.

Brand Name
SIGMA PLI GVF INS 4 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13539325
Report Number1818910-2022-02901
Device Sequence Number19787926
Product Code NJL
UDI-Device Identifier10603295062615
UDI-Public10603295062615
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-04-010
Device Catalogue Number158104010
Device Lot NumberD21061369
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown